Search the Community
Showing results for tags 'rebound'.
Hi, So recently I was put on ativan 1mg taken when required for anxiety but especially social anxiety. It did practically nothing. I went back to my doctor asking about alternatives or what to do next and we talked about longer acting benzos like diazepam but we decided to try 2mg of ativan first because it is shorter acting and gives me more control. So the idea is I try 2mg as required but limit it to 4mg a day. So feeling really anxious yesterday I tried doing 2mg and noticed that it still really didn't have a strong anti-anxiety effect as such - I pretty much just felt sleepy and spaced out and decided to lie down for a 'rest' (I slept poorly the night before and was tired anyway). 2 hours later I woke up feeling really crappy: nauseous, shaky, feeling a bit unsteady on my feet, just generally not a nice feeling. I had some fruit to eat and it went away after 45 mins. Is this likely to be a side effect or just one of those things because I was too tired? Another thing I noticed is today I haven't taken any lorazepam and I feel quite 'edgy', stressed and I've had a few adrenaline surges (I hope that makes sense). Basically I feel a bit wired up but also quite stressed and sad? Is this rebound anxiety or withdrawal? It is so hard to know what is what when trying a new med and dealing with anxiety/depression/OCD. What is the medication, what is the original illness and what is the OCD exaggerating the symptoms by ruminating and fixating. ugh. any thoughts would be really appreciated.
Hi, I am wondering if anyone else experiences this: I will wake up fine, but within 45 minutes or so (definitely before a full hour) I have a moderate through significant migraine headache. It remains moderate the majority of the time, but it can escalate. And it happens the majority of the days I don't actually wake with headache, so I can't plan my day until I have been up for an hour, and had some caffeine (I only drink caffeine in the morning). I am not using analgesics, period, and I have sort of given up on Imitrex (I use it occasionally, and have a small stockpile now), so I don't think it is rebound headaches. My MMJ use is only for headaches above a certain threshold, so I am not using it daily, maybe once or twice a week, so I am not getting rebound headaches from that. By the way, for those of you who are legally using MMJ, you can get rebound headaches if you use it daily. Save it for the bad ones if you are having a lot of headaches in a short period of time.